MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,4.1,8,MTX,MG; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,4.1,8,MTX,MG; DENTAL IMPLANT
Catalog Number TSVT4B8
Medical Device Problem Codes Mechanical Problem (1384); Loss of Osseointegration (2408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided.
 
Event or Problem Description
It was reported that the implant at tooth site #5 was removed due to having damaged threads & loss of osteointegration.Additional appointment is required to place a new implant in the area.
 
Additional Manufacturer Narrative
Zimvie did not receive one (1) tsvt4b8, (imp,tsv,4.1,8,mtx,mg) for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 1265733.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1265733 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿damaged threads¿ the customer did not submit images for the reported event.Based on the investigation and risk management file review as per rmf rm-00541-haz rev.4, the most likely root cause determined from the investigation is improper techniques used by the customer, during procedure (excessive torque.) therefore, based on the available information, a device malfunction could not be verified.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report g3: date received by manufacturer g6: checked "follow-up" h6: entered evaluation codes h10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMP,TSV,4.1,8,MTX,MG
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21392871
Report Number0002023141-2025-00430
Device Sequence Number12835121
Product Code DZE
UDI-Device Identifier00889024019867
UDI-Public(01)00889024019867(17)280325(10)1265733
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K101977
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberTSVT4B8
Device Lot Number1265733
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Patient EthnicityNon Hispanic